Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Nonhomogeneous evolutionary equations with impulse effects

  • 20 Accesses

  • 2 Citations


For evolutionary equations with impulse effects basic theorems of perturbations theory are proved. An example from the theory of partial differential equations with impulse effects is given.

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    Yu. V. Rogovchenko and S. I. Trofimchuk, “Periodic solutions of weakly linear partial differential equations of the parabolic type with impulse effects, and their stability,” Preprint 86-65, Institute of Mathematics, Academy of Science of UkrSSR, Kiev (1986).

  2. 2.

    A. M. Samoilenko and M. Ilolov, “On evolutionary equations with impulse effects,” Dokl. Akad. Nauk SSSR,316, No. 3, 821–825 (1991).

  3. 3.

    V. P. Maslov, Asymptotic Methods in the Perturbation Theory [in Russian], Nauka, Moscow (1988).

  4. 4.

    A. V. Balakrishnan, Applied Functional Analysis, Springer-Verlag, New York (1981).

  5. 5.

    K. Yosida, Functional Analysis, Springer-Verlag, New York (1980).

  6. 6.

    V. E. Slyusarchuk, “The exponential dichotomy of solutions of impulse systems,” Ukr. Mat. Zh.,41, No. 6, 779–783 (1989).

  7. 7.

    Yu. L. Daletskii and M. G. Krein, Stability of Solutions of Differential Equations in Banach Space, Am. Math. Soc, Providence, R.I. (1974).

Download references

Author information

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 44, No. 1, pp. 93–100, January, 1992.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Samoilenko, A.M., Ilolov, M. Nonhomogeneous evolutionary equations with impulse effects. Ukr Math J 44, 83–90 (1992). https://doi.org/10.1007/BF01062630

Download citation


  • Differential Equation
  • Partial Differential Equation
  • Perturbation Theory
  • Evolutionary Equation
  • Basic Theorem